# SDR ABXA20111205153

- Difficulty date: December 5, 2011
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N769AX
- Make and model: Boeing 767281
- Aircraft serial: 22787
- Aircraft time: 52,990 hours, 40,932 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT INBD AUX TRACK OUTBD RIB IS CORRODED AROUND SEVERAL NUT PLATES.  INSTALLED NEW STRUT RIB IAW B767 SRM 51-40-02 & BOEING DWG 114T2209, AWG.
